# SDR CA040505002

- Difficulty date: April 28, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 5,320 hours
- Engine: Pwa PT6A42
- System (JASC): 3080 · Ice Detection
- Part: Hose
- Part number: 1013800153
- Condition: Ruptured
- Location: Brake Deice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) BRAKE DEICE HOSE RUPTURED AND CAUSED BLEED AIR FAILURE SYSTEM TO ACTIVATE LIGHT.  HOSE WAS REMOVED AND LINE CAPPED, WARNING SYSTEM REPAIRED IAW MFG MM. CH 21 BRAKE HOSE ORDERED AND SYSTEM PLACARDED AND MADE INOPERATIVE.
